# SDR ASAA2021052734986

- Difficulty date: May 27, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 47,230 hours, 14,073 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Flange
- Condition: Damaged
- Location: Nr 1 Eng Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE MAINT CODE 76-21361, THE START LEVER SIGNALS DISAGREE, LONG TIME FAULT, DEF PER T/C 78273000. GROUNDED - YES. REF T/C # 78471000 #1 ENGINE ESN 894832 REMOVED FOR OTHER CAUSE (OIL INLET COVER ATTACH FLANGE DAMAGE) REF LOGPAGE 60181836
